# SDR AALA201701239011

- Difficulty date: January 22, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,496 hours, 11,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT PANEL 1R DOOR READS LOW PRESSURE. MAINTENANCE SERVICED R1 DOOR DAMPER  ASSIST IAW AMM 52-10-00.
